Very Less amt of periods

My menstrual cycle starts near 18th of every month..i got an unprotected sex on 7th april and 12th april...did preganews test on 14th april morning, it came out negative..still took ipill in 14th evening.. Periods started on 18th april, it went on for 3days ..but the quantity was extremely less..just few drops a day... Moreover i am having dizziness, pukish feeling and weakness since last one week.. Today,26th april, i again did the preganews test, it is fortunately again negative.. Please suggest me what to do as I did not get proper periods this to get it accumulation of blood inside might impact my health...also how to treat this pukish and dizzy feeling
views-icons 21 Views Bookmark this Answer

Doctor Answers (1) on Very Less amt of periods

doctor profile image
Harisha N L Bangalore | General Physician
scanty periods has many possible can occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their can be the side effects of certain drugs like oral contraceptives,antipsychotics, can be due to poly cystic ovarian disease as well... In ur case it mite be because of pill u took. So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.... Feeling nauseous could be because of many reasons like gastritis, UTI.....treatment for tat includes avoiding spicy soury foods, have bland food, cold milk, include more fluids in ur diet.. Take tab.pantoprazole with domperidone .. If it doesn't reduce u can consult ur nearest physician.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?